# SDR SWAA2021110438938

- Difficulty date: October 31, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-800
- Aircraft serial: 64347
- Aircraft time: 10,674 hours, 5,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS FIRST STRIP OF PHOTOLUMINESCENT STRIP ON FO'S SIDE OF AIRCRAFT APPEARS NOT TO ILLUMINATE / REMOVED AND REPLACED PHOTOLUMINESCENT STRIP PER AMM 33-51-15; OPT CHEK GOOD.
